fatigue and muscle weakeness

Posted by debminuet @debminuet, May 30, 2019

Hi Everyone,
I have been told in a casual (non appointment) conversation with a physician at the gymn 'you have to fight ie keep exercising". I seem to just drag when I dont exercise I get more than weak and so incredibly fatigued. Does anyone else get these symptoms I belive it is from the big 3 Im on. ITs hard to tell if I should rest or move (seems like rest can induce the feeling of the need for more rest) and as much as this is true for inactivtity it seems 100 times worse on these these meds?

Interested in more discussions like this? Go to the MAC & Bronchiectasis Support Group.

I have been taking the big three for 11 months and my fatigue has been horrible. I try to exercise, but it is hard. On top of it my thyroid went severely hypothyroid and I got shingles! Just keep plugging through!!!

REPLY

Thankyou so much. Another 8mths of the big 3! Does anyone know what cause this immense fatigues? Can it be harmful is the main question? Im so grateful for this o have no family at all no children my dad died this Jan and I have to run a business a home Im grateful I can take off without getting fired!!! It's no joke!

REPLY

I don’t know what causes the fatigue, but I can tell you what helps me. Think of it as chemotherapy. Would you stop that if there was a chance of curing you? I think that on the really bad days. I also think it will eventually end.

REPLY
@debminuet

Thankyou so much. Another 8mths of the big 3! Does anyone know what cause this immense fatigues? Can it be harmful is the main question? Im so grateful for this o have no family at all no children my dad died this Jan and I have to run a business a home Im grateful I can take off without getting fired!!! It's no joke!

Jump to this post

I’m so sorry that you have lost your dad and have to face this challenge on many levels alone. You are in my thoughts each and every day.

REPLY

@debminuet Yes I also feel fatigue. I at time feel like I just don't want to walk down the hall at work, fall asleep when ever I sit down to watch anything on TV and just do not have the ambition or motivation to do what I used to. I used to walk 4 miles a day. I have scaled down due to the fatigue. I can't get myself up early enough to do it. I try to do a scaled down version because Mentally and Emotionally, I think it makes me feel better.

REPLY

Does anyone know if the antibiotics are causing the fatigue and weight loss that many of us experience? Does it get better after finishing a long-term course of treatment?

REPLY

@erawl I can only speak for myself. The answer is yes. I hope it gets better for you. Talk to your ID doctor. Perhaps, he/she can give you advice on that – maybe an alternative treatment may be better for you.

REPLY

@erawl I have had MAC and Bronc for twelve years. I was only on meds for five months and lost quite a bit of hearing so I quit. I am almost always in some state of fatigue. It is especially bad in the mornings. It is part of having MAC, with or without meds you are going to be tired. I force myself to take short walks and to work out 20 min. at a gym twice a week. Sometimes I will do walking laps in the house. There are days when all I can do is cave in but most days I fight back. Nebulizing a saline makes a big difference. If I can clear my lungs, I am not fatigued. I do it twice a day. The disease has not progressed much over the years. But, I am by nature a slim person but I've lost 26 lbs and cannot gain it back. Eating is a problem. I have very little appetite and only eat to live. Look into alternative treatments. They have helped me over the years. God bless, Flib

REPLY
@irene5

@erawl I can only speak for myself. The answer is yes. I hope it gets better for you. Talk to your ID doctor. Perhaps, he/she can give you advice on that – maybe an alternative treatment may be better for you.

Jump to this post

That's encouraging. Thanks

REPLY
@flib

@erawl I have had MAC and Bronc for twelve years. I was only on meds for five months and lost quite a bit of hearing so I quit. I am almost always in some state of fatigue. It is especially bad in the mornings. It is part of having MAC, with or without meds you are going to be tired. I force myself to take short walks and to work out 20 min. at a gym twice a week. Sometimes I will do walking laps in the house. There are days when all I can do is cave in but most days I fight back. Nebulizing a saline makes a big difference. If I can clear my lungs, I am not fatigued. I do it twice a day. The disease has not progressed much over the years. But, I am by nature a slim person but I've lost 26 lbs and cannot gain it back. Eating is a problem. I have very little appetite and only eat to live. Look into alternative treatments. They have helped me over the years. God bless, Flib

Jump to this post

Thanks, Flib. I have the same problems of fatigue and weight loss. I've been on the Big 3 for almost 12 months and am hoping to see some improvement once I'm off them. I also have a hearing issue (tinnitus) that I'm fairly certain is attributable to the azithromycin.

REPLY
Please sign in or register to post a reply.